My boyfriend and I are long distance and at the beginning of this month he came down to visit for a while. On the 8th we had sex twice, each time using a condom, spermicidal foam, and pulling out. During the second time the condom tore a bit half way through, and being the overly paranoid person that I am I took the generic version of the one-step Plan B pill (Next Choice One-Step) the next day, the 9th. We also had sex one more time on the 14th using the same methods listed above.
I had no symptoms at all for a little over a week after taking the pill, then on the 17th I got some slight cramping and started on what I think was a very light period; the lightest I've ever had. I didn't even really need to wear a pad, it was pretty much manageable just by wiping it out after using the bathroom - sorry for the TMI. My last period had started on the 23rd of June, so this one was about a week early. It lasted for 4 or 5 days, then for a couple days after that I began getting some feelings of discomfort around the area of my left ovary.
Now for the past few days I've been getting a persistent ache in my lower back, my nipples have gotten very sensitive with an occasional mild burning sensation, and my bowels have had that crampy, bloated feeling I usually get with my period. Except for the back pain it almost feels like I'm starting on my period again, which should've been due a few days from now if things had been normal.
Could it be the pill that's causing these symptoms, 2 weeks after I've taken it and had a "period"? I've been worrying pretty badly because of these doubling as pregnancy symptoms, and I won't be able to take an accurate test for another week or so. I realize it'd be very unlikely if I was pregnant, but like I said...paranoid. I would love to hear some opinions on it, even if they're not what I hope for (that I'm just being stupid worrying about this stuff, haha)